Newton's method for parabolic stochastic functional partial differential equations

Monika Wrzosek

Abstract

n/a
Author Monika Wrzosek (FMPI / IM)
Monika Wrzosek,,
- Institute of Mathematics
Journal seriesFunctional Differential Equations, ISSN 0793-1786, (0 pkt)
Issue year2013
Vol20
No3-4
Pages285-300
Publication size in sheets0.9
Keywords in EnglishNewton's method, parabolic stochastic functional partial differential equations, Gronwall's inequality
URL http://functionaldifferentialequations.com/index.php/fde/article/view/25/24
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)0
ScoreMinisterial score = 0.0, 29-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 0.0, 29-12-2017, ArticleFromJournal - czasopismo zagraniczne spoza list
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back